# SDR SWIA201436256

- Difficulty date: February 1, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 27,240 hours, 21,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN FWD OF FS 235 BELOW STRINGER 13R IAW REO.  C-CHECK REPAIRED DENT ON EXTERNAL FUSELAGE SKIN FWD OF FS 235 BELOW STRINGER 13R IAW REO.
